# SDR SWAA2022022872687

- Difficulty date: December 2, 2018
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N724SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27856
- Aircraft time: 69,596 hours, 40,990 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Cracked
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRIORITY 3 : WING TO BODY FAIRING SPLICE PLATE CRACKED AT MOST INBD LEADING EDGE BS 500 D JUST OTBD OF FUSELAGE. / REMOVED AND REPLACED WING-TO-BODY SPLICE PLATE L/H INBD LEADING EDGE BS 500D IAW: SRM 51-40-02-0G-0. REMOVED AND REINSTALLED L/H UPPER FWD WING -TO-BODY FAIRING PNL 195AL IAW: SRM 51-40-02-0G-0.
